Mixed product decompositions of a directed group

Ján Jakubík

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 429-435
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Mixed product decompositions of a directed group." Czechoslovak Mathematical Journal 41.3 (1991): 429-435. <http://eudml.org/doc/13941>.

@article{Jakubík1991,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {lexicographic decomposition; regular equivalence; partially ordered groups; direct product; lexicographic product; directed group; mixed product decompositions},
language = {eng},
number = {3},
pages = {429-435},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Mixed product decompositions of a directed group},
url = {http://eudml.org/doc/13941},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Jakubík, Ján
TI - Mixed product decompositions of a directed group
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 429
EP - 435
LA - eng
KW - lexicographic decomposition; regular equivalence; partially ordered groups; direct product; lexicographic product; directed group; mixed product decompositions
UR - http://eudml.org/doc/13941
ER -

References

top
  1. G. Birkhoff, Lattice theory, Providence 1967. (1967) Zbl0153.02501MR0227053
  2. L. Fuchs, Partially ordered algebraic systems, Oxford 1963. (1963) Zbl0137.02001MR0171864
  3. J. Jakubík, The mixed product decompositions of partially ordered groups, Czech. Math. J. 20, 1970, 184-206. (1970) Zbl0198.35002MR0258705
  4. J. Jakubík, Lexicographic product decompositions of a linearly ordered group, Czech. Math. J. 36, 1986, 553-563. (1986) Zbl0618.06011MR0863187
  5. J. Jakubík, Lexicographic products of partially ordered groupoids, Czech. Math. J. 14, 1964, 281-305. (In Russian.) (1964) MR0167558
  6. A. I. Maltsev, On ordered groups, Izv. Akad. Nauk SSSR, serija matem. 13, 1949, 473-482. (In Russian.) (1949) MR0032645
  7. P. M. Whitman, 10.1090/S0002-9904-1946-08602-4, Bull. Amer. Math. Soc. 52, 1946, 507-522. (1946) Zbl0060.06505MR0016750DOI10.1090/S0002-9904-1946-08602-4

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.